File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: The large values of the Riemann zeta-function

TitleThe large values of the Riemann zeta-function
Authors
KeywordsZeta and L-functions
Analytic theory
ζ(s)
Issue Date1993
PublisherLondon Mathematical Society. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=MTK
Citation
Mathematika, 1993, v. 40 n. 2, p. 203-214 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/75273
ISSN
2015 Impact Factor: 0.714
2015 SCImago Journal Rankings: 0.686

 

DC FieldValueLanguage
dc.contributor.authorTsang, KMen_HK
dc.date.accessioned2010-09-06T07:09:35Z-
dc.date.available2010-09-06T07:09:35Z-
dc.date.issued1993en_HK
dc.identifier.citationMathematika, 1993, v. 40 n. 2, p. 203-214en_HK
dc.identifier.issn0025-5793en_HK
dc.identifier.urihttp://hdl.handle.net/10722/75273-
dc.languageengen_HK
dc.publisherLondon Mathematical Society. The Journal's web site is located at http://journals.cambridge.org/action/displayJournal?jid=MTKen_HK
dc.relation.ispartofMathematikaen_HK
dc.subjectZeta and L-functions-
dc.subjectAnalytic theory-
dc.subjectζ(s)-
dc.titleThe large values of the Riemann zeta-functionen_HK
dc.typeArticleen_HK
dc.identifier.openurlhttp://library.hku.hk:4550/resserv?sid=HKU:IR&issn=0025-5793&volume=40&spage=203&epage=214&date=1993&atitle=The+large+values+of+the+Riemann+zeta-functionen_HK
dc.identifier.emailTsang, KM: kmtsang@maths.hku.hken_HK
dc.identifier.authorityTsang, KM=rp00793en_HK
dc.identifier.doi10.1112/S0025579300006987-
dc.identifier.hkuros36031en_HK
dc.identifier.issue2-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats